3 doctors weighed in:

Doctor prescribe me belviq, (lorcaserin) but I been taking duloxetine for years.. will I be OK... I'm concern?

3 doctors weighed in
Dr. Patricia Foster
Psychiatry
2 doctors agree

In brief: Caution

Belviq, (lorcaserin) used for weight loss, and duloxetine interact to increase risk for serotonin syndrome, with symptoms such as confusion, increased heart rate and blurred vision.
Be sure to discuss with prescribing doctor, who may want to use low dose and careful monitoring. Healthy eating and regular exercise should continue for any weight loss program. I hope this helps. Best wishes.

In brief: Caution

Belviq, (lorcaserin) used for weight loss, and duloxetine interact to increase risk for serotonin syndrome, with symptoms such as confusion, increased heart rate and blurred vision.
Be sure to discuss with prescribing doctor, who may want to use low dose and careful monitoring. Healthy eating and regular exercise should continue for any weight loss program. I hope this helps. Best wishes.
Dr. Patricia Foster
Dr. Patricia Foster
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors